American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Takahiro Kitayama. Non-commutative Reidemeister torsion and Morse-Novikov theory. Proc. Amer. Math. Soc. 138 (2010) 3345-3360. MR 2653964.
Abstract, references, and article information   
View Article: PDF

[2] Joan Porti. Mayberry-Murasugi's formula for links in homology 3-spheres. Proc. Amer. Math. Soc. 132 (2004) 3423-3431. MR 2073320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Teruaki Kitano. Reidemeister torsion of $T^{2}$-bundles over $S^{1}$ for $SL(2;\mathbf{C})$-representations. Proc. Amer. Math. Soc. 128 (2000) 3075-3079. MR 1664382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Weiss. Curvature and finite domination. Proc. Amer. Math. Soc. 124 (1996) 615-622. MR 1291795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Ewing, Peter Löffler and Erik Kjaer Pedersen. A rational torsion invariant . Proc. Amer. Math. Soc. 102 (1988) 731-736. MR 929012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James F. Davis and Peter Löffler. A note on simple duality . Proc. Amer. Math. Soc. 94 (1985) 343-347. MR 784190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harold M. Hastings. Suspensions of strong shape equivalences are CE equivalences . Proc. Amer. Math. Soc. 87 (1983) 743-745. MR 687654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Micheal N. Dyer. Simple homotopy types for $(G,\,m)$-complexes . Proc. Amer. Math. Soc. 81 (1981) 111-115. MR 589149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steve Ferry. Shape equivalence does not imply CE equivalence . Proc. Amer. Math. Soc. 80 (1980) 154-156. MR 574526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1